# SDR DALA2024061406095

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N953DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38739
- Aircraft time: 26,181 hours, 15,815 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: UNKNOWN
- Condition: Abnormal
- Location: A/C Packs
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SHIP 3953 -PRESS- DECLARED EMERGENCY DUE TO LOSS OF CABIN PRESSURIZATION ON APPROACH DAB. RIGHT PACK ON MEL. CORRECTIVE ACTION: MAINTENANCE REPLACED DUCT CONNECTORS ON LEFT AND RIGHT PACKS PER B737 AMM 21-51. PACK OPS CHECK AND PRESSURIZATION OK.
